MathSciNet Relay Station
MathSciNet bibliographic data
MR237789 (38 #6070) 30.57
Shah, S. M. Entire functions of bounded index. Proc. Amer. Math. Soc. 19 1968 1017–1022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement